A certain property of the oscillating solutions of nonlinear second order equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2092-2093
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a19,
author = {A. G. Katranov},
title = {A certain property of the oscillating solutions of nonlinear second order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2092--2093},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a19/}
}
A. G. Katranov. A certain property of the oscillating solutions of nonlinear second order equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2092-2093. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a19/